On hadamard product and a subclass of analytic functions defined by subordination

C. Ramesha, T. Mohandas

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, making use of the convolution structure and subordination, we introduce a new subclass of analytic functions, estimate coefficient bounds and obtain integral representations of functions associated with this subclass. Some interesting consequences of convolution property of the class are also obtained.

Original languageEnglish
Pages (from-to)607-617
Number of pages11
JournalFar East Journal of Mathematical Sciences
Volume101
Issue number3
DOIs
Publication statusPublished - 01-02-2017

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this